MathSciNet Relay Station
MathSciNet bibliographic data
MR199899 (33 #8039) 60.50
Salehi, Habib A factorization algorithm for $q\times q$ matrix-valued functions on the real line $R$. Trans. Amer. Math. Soc. 124 1966 468–479.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement